Occupation measures for chains of infinite order
I. H. Dinwoodie
Stochastic Processes and their Applications, 1994, vol. 50, issue 1, 73-82
Abstract:
The form of the large deviation rate function for the occupation measure Ln from a chain of infinite order is given as well as conditions under which the large deviation principle holds.
Keywords: occupation; measures; large; deviations; chains; of; infinite; order (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90148-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:1:p:73-82
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().